My 18 yr old daughter had a case of hives about six months ago. The Dr. recommended blood work and it came back that her ANA was high (1:320). At that time, she was having no other symptoms and so dr. recommended we wait and retest in several months. During this time, she had a prescription for Minocycline and I read that this could cause high ANA so figured this was the problem. However, just had ANA retested at dr. and it is still high and she is recommending we follow-up with a rheumatologist. (havent been on minocycline since xmas) Lupus was mentioned, but from what I have read, she doesn't seem to have any of the other common symptoms. She did have some knee pain (she is a runner and works out frequently), but this seems to have subsided and she has had no other joint pain. Any thoughts>???
Unfortunately,symptoms can often be masked or hidden by lifestyle.Your daughter may be manifesting early symptoms of an autoimmune disorder__ which is fortunate! Follow the suggestions of the Dr and get all the testing done so a diagnosis can be made.Best wishes!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.